MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER X2; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER X2; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE MULTI MEASUREMENT SERVER X2
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an intellivue multi measurement server x2 indicating that the speaker was not working; there was no audio alarm.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site and confirmed that the speaker was defective and needed to be replaced; therefore, the fse replaced the speaker assembly to resolve the issue.Based on the information available and the testing conducted, the cause of the reported problem was a faulty speaker assembly.The reported problem was confirmed.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER X2
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23991011
Report Number9610816-2026-100027
Device Sequence Number16082966
Product Code MHX
UDI-Device Identifier00884838000261
UDI-Public(01)00884838000261
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE MULTI MEASUREMENT SERVER X2
Device Catalogue Number865039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown